Kiepert Conics in Regular CK-Geometries
Journal for geometry and graphics, Tome 17 (2013) no. 2, pp. 155-161
Cet article a éte moissonné depuis la source Heldermann Verlag
This paper is a contribution to the concept of Kiepert conics in regular CK-geometries. In such geometries a triangle ABC determines a quadruple of first Kiepert conics and, consequently, a quadruple of second Kiepert conics.
Classification :
51M09, 51N30
Mots-clés : Cayley-Klein geometries, geometry of triangle, Kiepert conics, projective geometry
Mots-clés : Cayley-Klein geometries, geometry of triangle, Kiepert conics, projective geometry
@article{JGG_2013_17_2_JGG_2013_17_2_a2,
author = {S. Mick and J. Lang },
title = {Kiepert {Conics} in {Regular} {CK-Geometries}},
journal = {Journal for geometry and graphics},
pages = {155--161},
year = {2013},
volume = {17},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JGG_2013_17_2_JGG_2013_17_2_a2/}
}
S. Mick; J. Lang . Kiepert Conics in Regular CK-Geometries. Journal for geometry and graphics, Tome 17 (2013) no. 2, pp. 155-161. http://geodesic.mathdoc.fr/item/JGG_2013_17_2_JGG_2013_17_2_a2/